Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg for a couple weeks, noticed sides.
Then like an idiot double dipped a few months later on a .25mg dose, but reduced that after a few days to .125 mg a day, and did that for about a month.
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
Just over a month
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
21, around March 20th 2020
How did you quit (cold turkey or taper off)? Cold turkey
How long into your usage did you notice the onset of side effects?
I noticed mild brain fog and decreased libido pretty early, within the first few days.
What side effects did you experience that have yet to resolve since discontinuation?
Little-no libido, erectile dysfunction, insomnia, weak and watery ejaculate
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[ x] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
Loss of Morning Erections
[x ] Loss of Spontaneous Erections
Loss of Nocturnal Erections
[x ] Watery Ejaculate
[ x] Reduced Ejaculate
[x ] Inability or Difficulty to Ejaculate / Orgasm
[x ] Reduced Sperm Count / Motility
[x ] Emotional Blunting / Emotionally Flat
[x ] Difficulty Focusing / Concentrating
[x ] Memory Loss / Forgetfulness
[x ] Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[x ] Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
[ x] Suicidal Thoughts
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[x ] Testicular Pain
Testicular Shrinkage / Loss of Fullness
[x ] Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
I smoked marijuana and drank while on Finasteride
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I took Propecia for a little over a month, taking 1/8 of a pill at night. I started to notice that my libido was reduced, like there was some sort of disconnect between my brain and my penis. I could still get it up if I wanted and everything worked ok except for maybe a weaker ejaculation. But I decided it wasn’t worth it so I quit. I felt better upon quitting for a day or two. My libido was back. But that was short lived. I got soft while masturbating and freaked out a little. I prayed it was just a fluke but then had two of the most embarrassing sexual encounters ever. I could get like 80% erect but as soon as my penis stopped getting physical stimulation it would go soft. I apologized profusely and they were nice about it but I was so stressed. I couldn’t sleep through the night anymore. A couple weeks after stopping, I had one day where I got fully prefin erect and it lasted! The ejaculate was still dribbly baby puke but I was ecstatic. I thought I was on the way to being cured. But the next day I was back to square one. (I should note at this point I’m eating a raw whole food diet and on a round of antibiotics for an unrelated dental thing).
Now my brain fog seems to have been greatly reduced, but sexual sides persist. My penis seems to cycle from very numb (I can have morning wood and not know until I touch it) to slightly less numb (I can get itches on it). I can’t get erect from porn alone anymore. There needs to be physical stimulation and it takes a long time.
I’ve been weighing my options in my head obsessively. Do I wait to see if it blows over (does that happen often?) or hop on a protocol from this forum? I’ve just been trying to eat healthier and exercise more but haven’t committed fully to a regiment yet. I figure it’s still early and things can still turn around. Knock on wood. (I would if I had any amirite guys?) but in all seriousness any advice is welcome. Are there things I should be doing right now to heal? Is there a high probability that I’ll get worse? Better? My heart goes out to all you long time sufferers with much worse symptoms than mine. Thanks for reading.